Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Multipliers on compact groups


Authors: Charles F. Dunkl and Donald E. Ramirez
Journal: Proc. Amer. Math. Soc. 28 (1971), 456-460
MSC: Primary 46.80; Secondary 42.00
MathSciNet review: 0276791
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let a compact group $ G$ act continuously both by left and right translation on a Banach space $ V$ of integrable functions on $ G$. Then $ \mathfrak{M}(V)$, the space of bounded linear operators on $ V$ commuting with right translation, contains a homomorphic image of $ {L^1}(G)$, whose closure is exactly the set of operators on which $ G$ acts continuously. Further, this set is exactly the ideal of compact operators in $ \mathfrak{M}(V)$. A restricted version holds for noncompact groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 42.00

Retrieve articles in all journals with MSC: 46.80, 42.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0276791-1
PII: S 0002-9939(1971)0276791-1
Keywords: Intertwining operators, translation continuous, multiplier algebra, compact operator
Article copyright: © Copyright 1971 American Mathematical Society